# SDR KBM2005F00188

- Difficulty date: July 28, 2005
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N73DP
- Make and model: Bell 206B
- Aircraft serial: 2513
- Engine: Allsn 250C20B
- System (JASC): 2432 · Battery/Charger System
- Part: Relay
- Part number: MS24171D1
- Condition: Inoperative
- Location: Battery
- Part time: 28 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BATTERY RELAY INOPERATIVE, REMOVED AND REPLACED.  (K)
